# SDR DLM88971750

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5926059505
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT I/B AND O/B FLIGHT SPOILER CENTER HINGE ASSEMBLIES WERE BOTH WORN ON THE OUTBOARD FACE OF THE I/B LUG.  THE BUSHINGS WERE REMOVED AND THE LUGS WERE SPOTFACED AS WELL AS LOCALLY BLENDED TO REMOVE DAMAGE.  THE I/B HINGE FITTING WAS SPOTFACED .75 DEEP ON THE O/B FACE OF THE I/B LUG AND THE HOLE WAS OPENED UP TO .830.  ON THE O/B HINGE, THE O/B FACE OF THE I/B LUG WAS SPOTFACED 0.080 DEEP, BUT THE HOLE WAS NOT ENLARGED.
